# SDR JJBA2021310002

- Difficulty date: March 10, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 42,726 hours, 26,783 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042001201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEATS 23A, 22A, 24A, 21A, 7A, 5A HAVE A CRACK BELOW ARMREST ON STRUCTURE. R&R 23A, 22A, 24A, 21A, 7A, 5A SEATS. OPS CHECK SAT. NO DEFECTS NOTED.
